Author = Alimohammadi, D
Number of Articles: 3
1. Certain subalgebras of Lipschitz algebras of infinitely differentiable functions and their maximal ideal spaces

Volume 5, 1 (Special Issue), Winter and Spring 2014, Pages 9-22

D. Alimohammadi; F. Nezamabadi

2. Common fixed point theorems for maps under a new contractive condition

Volume 4, Issue 2, Winter and Spring 2013, Pages 15-25

S. Moradi; E. A. Audeganib; D. Alimohammadi

3. On the maximal ideal space of extended polynomial and rational uniform algebras

Volume 3, Issue 2, Winter and Spring 2012, Pages 1-12

S. Moradi; T. G. Honary; D. Alimohammadi